On Continuous Selection Sets of Non-Lipschitzian Quantum Stochastic Evolution Inclusions
Sheila Bishop
International Journal of Stochastic Analysis, 2015, vol. 2015, 1-5
Abstract:
We establish existence of a continuous selection of multifunctions associated with quantum stochastic evolution inclusions under a general Lipschitz condition. The coefficients here are multifunctions but not necessarily Lipschitz.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJSA/2015/834194.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJSA/2015/834194.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnijsa:834194
DOI: 10.1155/2015/834194
Access Statistics for this article
More articles in International Journal of Stochastic Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().